# SDR DALA2015032402340

- Difficulty date: March 21, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 41,414 hours, 13,806 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 708-730
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN SEAT TRACK INBD FLANGE, BETWEEN BS 708 AND 730, RBL45.5. R & R SEAT TRACK SUPPORT BETWEEN STA 640 TO 780 RBL 45.5 IAW SRM 51-40- 02, FIG 4 AND PG 6 PARA 
D.
